Article first published online: 17 JAN 2012
2002 Pharmacotherapy Publications Inc.
Pharmacotherapy: The Journal of Human Pharmacology and Drug Therapy
Volume 22, Issue 4, pages 538–541, April 2002
How to Cite
Dent, L. A., Brown, W. C. and Murney, J. D. (2002), Citalopram-Induced Priapism. Pharmacotherapy, 22: 538–541. doi: 10.1592/phco.22.7.538.33672
- Issue published online: 17 JAN 2012
- Article first published online: 17 JAN 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!